# SDR AALA201612179013

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 62,005 hours, 22,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD R1 DOOR WILL NOT ARM. LUBED R1 DOOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. AIRCRAFT WAS GROUNDED. REMOVED AND REPLACED THE SLIDE IAW TASK 26L00025010.
